The Annals of Mathematical Statistics

On a Problem of Estimation Occurring in Public Opinion Polls

Henry B. Mann

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 85-90.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731174

Digital Object Identifier
doi:10.1214/aoms/1177731174

Mathematical Reviews number (MathSciNet)
MR11931

Zentralblatt MATH identifier
0060.30710

JSTOR
links.jstor.org

Citation

Mann, Henry B. On a Problem of Estimation Occurring in Public Opinion Polls. Ann. Math. Statist. 16 (1945), no. 1, 85--90. doi:10.1214/aoms/1177731174. https://projecteuclid.org/euclid.aoms/1177731174


Export citation

Corrections

  • See Correction: Henry B. Mann. Correction to the Paper "On a Problem of Estimation Occuring in Public Opinion Polls". Ann. Math. Statist., Volume 17, Number 1 (1946), 87--88.